Efficient computation of DFT commuting matrices by a closed-form infinite order approximation to the second differentiation matrix

SERBES A., Durak-Ata L.

Signal Processing, vol.91, no.3, pp.582-589, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 91 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1016/j.sigpro.2010.05.002
  • Journal Name: Signal Processing
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.582-589
  • Istanbul Technical University Affiliated: No